# SDR GTIA2025021038732

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 16,462 hours, 6,927 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT - IN DECENT APPROCH TO LADG, (SEE PREVIOUS PAGE FOR PREVOUS LEG)-TI 2100-200-NEO  WAS ACCOMPLISHED ON W/O 342860   PER T.SM  05-50-810-831-A ACCOMPLISHED LEVEL A  DECONTAMINATION ON PACK #1  AND PACK # 2 IAW  AM: 21-00-00-615-802,  RUN ENG.  #1  AND ENG. #2  IAW  AMM; 71-00-00.  NO SMELL OR ODOR NOTED, A/C OK FOR SERVICE
